# SDR ASOA2018101925265

- Difficulty date: October 12, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 36,674 hours, 34,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF JOB 2743351 FWD EDGE OF PAX DOOR CUT OUT, FS 310.00 IS DENTED. REPAIRED PER REO 601R-53-21-3026 REV - DATED 2018-10-05.
